# SDR WVER2012093050508

- Difficulty date: September 30, 2012
- Submitted: September 30, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 25,310 hours, 17,628 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 6705511146
- Condition: Migrated
- Location: Zone 300
- Part time: 25,310 hours, 17,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED MIGRATING BUSHING HORIZONTAL STABILIZER PIVOT ASSEMBLY LEFT SIDE IAW REO 670-55-11-146.
